DRISTAN CPLT X-STR 24'S

Queensborough Community Pharmacy

Regular price $9.97 CAD

Quantity:

Dristan Extra Strength Tablets provide fast and effective relief of nasal congestion, sinus pain, sinus pressure, and runny nose.

Ingredients:

Active Ingredients: Acetaminophen (500 mg), Chlorpheniramine Maleate (2 mg), Phenylephrine Hydrochloride (5 mg).